# SDR FDEA201102020454

- Difficulty date: February 2, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 51,324 hours, 11,244 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Motor
- Part number: 418575
- Part serial: MX240534
- Condition: Leaking
- Location: H/S Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD 3 FAIL, HYD 3 QTY DECREASED TO 0 (ZERO).  FUEL DUMPED AND EMERGENCY GEAR EXTENSION IAW JQH.  R & R NR 3 UPPER AND LOWER HYD EDP IAW AMM 29-11-20-4.  TURN OVER TO NEXT SHIFT FOR LEAK CHECK AND TEST.  CHECK FOUND HYD LEAKED FROM THE CASING OF NR 3 HYD HORIZ STAB TRIM MOTOR.  R & R MOTOR IAW AMM27-43-30-4.  TURNOVER TRIM MOTOR BLEED  HORIZ STAB TEST AND LEAK CHECK TO NEXT SHIFT.
